D. Aeyels, Generic Observability of Differentiable Systems, SIAM Journal on Control and Optimization, vol.19, issue.5, pp.595-603, 1981.

D. Aeyels, On the number of samples necessary to achieve observability, Systems & Control Letters, vol.1, issue.2, pp.92-94, 1981.

R. M. Anderson and R. M. May, Infectious Diseases of Humans. Dynamics and Control, 1991.

M. Anguelova, Observability and identifiability of nonlinear systems with applications in biology, 2007.

S. Audoly, G. Bellu, L. D'angio, M. P. Saccomani, and C. Cobelli, Global identifiability of nonlinear models of biological systems, IEEE Transactions on Biomedical Engineering, vol.48, issue.1, pp.55-65, 2001.

N. Bacaer, The model of Kermack and McKendrick for the plague epidemic in Bombay and the type reproduction number with seasonality, Journal of Mathematical Biology, vol.64, issue.3, pp.403-422, 2011.

H. T. Banks, A. Cintrón-arias, and F. Kappel, Parameter Selection Methods in Inverse Problem Formulation, Lecture Notes in Mathematics, vol.2064, pp.43-73, 2012.

H. T. Banks, M. Davidian, J. R. Samuels, and K. L. Sutton, An Inverse Problem Statistical Methodology Summary, Mathematical and Statistical Estimation Approaches in Epidemiology, pp.249-302, 2009.

H. T. Banks, S. Hu, and W. C. Thompson, Modeling and Inverse Problems in the Presence of Uncertainty, Monographs and Research Notes in Mathematics, 2014.

R. Bellman and K. J. Åström, On structural identifiability, Mathematical Biosciences, vol.7, issue.3-4, pp.329-339, 1970.

G. Bellu, M. P. Saccomani, S. Audoly, and L. D?angiò, DAISY: A new software tool to test global identifiability of biological and physiological systems, Computer Methods and Programs in Biomedicine, vol.88, issue.1, pp.52-61, 2007.

F. Brauer and C. Castillo-chávez, Continuous Population Models, Texts in Applied Mathematics, vol.40, pp.3-49, 2001.

F. Brauer, C. Castillo-chavez, and Z. Feng, Models for Influenza, Texts in Applied Mathematics, vol.69, pp.311-350, 2019.

F. Brauer, J. Wu, and P. Van-den-driessche, Mathematical Epidemiology, 2008.

A. Capaldi, S. Behrend, B. Berman, J. Smith, J. Wright et al., Parameter estimation and uncertainty quantification for an epidemic model, Mathematical Biosciences and Engineering, vol.9, issue.3, pp.553-576, 2012.

O. Chis, J. R. Banga, and E. Balsa-canto, Structural Identifiability of Systems Biology Models: A Critical Comparison of Methods, PLoS ONE, vol.6, issue.11, p.e27755, 2011.

O. Chis, J. R. Banga, and E. Balsa-canto, GenSSI: a software toolbox for structural identifiability analysis of biological models, Bioinformatics, pp.2610-2611, 2011.

A. Cintrón-arias, H. T. Banks, A. Capaldi, and A. L. Lloyd, A sensitivity matrix based methodology for inverse problem formulation, Journal of Inverse and Ill-posed Problems, vol.17, issue.6, pp.545-564, 2009.

A. Cintrón-arias, C. Castillo-chávez, L. M. Bettencourt, A. Lloyd, and H. T. Banks, The estimation of the effective reproductive number from disease outbreak data, 2008.

A. Cintrón-arias, C. Castillo-chávez, L. M. Bettencourt, A. L. Lloyd, and H. T. Banks, The estimation of the effective reproductive number from disease outbreak data, Mathematical Biosciences and Engineering, vol.6, issue.2, pp.261-282, 2009.

D. Daley and J. Gani, Preface, Epidemic Modelling, pp.xi-xii, 1984.

M. Davidian and D. M. Giltinan, Introduction, Nonlinear Models for Repeated Measurement Data, pp.1-15, 2017.

M. C. Jong, O. Diekmann, and H. Heesterbeek, How does transmission of infection depend on population size ?, in How does transmission of infection depend on population size? By: De Jong, Mart C. M.; Diekmann, Odo; Heesterbeek, Hans Conference: NATO Advanced Research Workshop on Epidemic Models Location: Cambridge, pp.84-94, 1993.

J. W. Demmel, On condition numbers and the distance to the nearest ill-posed problem, Numerische Mathematik, vol.51, issue.3, pp.251-289, 1987.

L. Denis-vidal, G. Joly-blanchard, and C. Noiret, Some effective approaches to check the identifiability of uncontrolled nonlinear systems, Mathematics and Computers in Simulation, vol.57, issue.1-2, pp.35-44, 2001.

S. Diop and M. Fliess, Nonlinear observability, identifiability, and persistent trajectories, [1991] Proceedings of the 30th IEEE Conference on Decision and Control, pp.714-719

, Hermès, Spring/Summer 1991, Proceedings EEC91, vol.1, pp.154-211, 2019.

M. C. Eisenberg, S. L. Robertson, and J. H. Tien, Identifiability and estimation of multiple transmission pathways in cholera and waterborne disease, Journal of Theoretical Biology, vol.324, pp.84-102, 2013.

N. D. Evans, L. J. White, M. J. Chapman, K. R. Godfrey, and M. J. Chappell, The structural identifiability of the susceptible infected recovered model with seasonal forcing, Mathematical Biosciences, vol.194, issue.2, pp.175-197, 2005.

M. Fliess, Sur quelques points dans la théorie des nombres, Acta Mathematica, vol.2, issue.0, pp.299-304, 1883.

M. Fliess, Nonlinear control theory and differential algebra, Modelling and Adaptive Control, vol.105, pp.134-145, 1988.

M. Fliess, Automatique et corps différentiels, Forum Mathematicum, vol.1, issue.1, pp.227-238, 1989.

M. Fliess and S. T. Glad, An Algebraic Approach to Linear and Nonlinear Control, Essays on Control, pp.223-267, 1993.

G. H. Golub and C. Van-loan, Matrix Computations, 1989.

E. W. Griffith and K. S. Kumar, On the observability of nonlinear systems: I, Journal of Mathematical Analysis and Applications, vol.35, issue.1, pp.135-147, 1971.

P. Hartman, Sixth SIAM conference on applied linear algebra: Final program and abstracts. Final technical report, Ordinary differential equations, vol.38, 1997.

R. Hermann and A. J. Krener, Nonlinear controllability and observability, IEEE Transactions on Automatic Control, vol.22, issue.5, pp.728-740, 1977.

N. J. Higham and D. J. Higham, Large Growth Factors in Gaussian Elimination with Pivoting, SIAM Journal on Matrix Analysis and Applications, vol.10, issue.2, pp.155-164, 1989.

J. A. Jacquez and P. Greif, Numerical parameter identifiability and estimability: Integrating identifiability, estimability, and optimal sampling design, Mathematical Biosciences, vol.77, issue.1-2, pp.201-227, 1985.

D. L. Janzén, M. Jirstrand, M. J. Chappell, and N. D. Evans, Extending existing structural identifiability analysis methods to mixed-effects models, Mathematical Biosciences, vol.295, pp.1-10, 2018.

. Evans, Three novel approaches to structural identifiability analysis in mixed-effects models, Comput Methods Programs Biomed, 2016.

M. Jirstrand, Algebraic Methods for Modeling and Design in Control, 1996.

R. E. Kalman, Mathematical Description of Linear Dynamical Systems, Journal of the Society for Industrial and Applied Mathematics Series A Control, vol.1, issue.2, pp.152-192, 1963.

J. Karlsson, M. Anguelova, and M. Jirstrand, An Efficient Method for Structural Identifiability Analysis of Large Dynamic Systems*, IFAC Proceedings Volumes, vol.45, issue.16, pp.941-946, 2012.

W. Kermack and A. Mckendrick, A contribution to the mathematical theory of epidemics, Proceedings of the Royal Society of London. Series A, Containing Papers of a Mathematical and Physical Character, vol.115, issue.772, pp.700-721, 1927.

E. R. Kolchin, Chapter V Algebraic Groups, Pure and Applied Mathematics, vol.54, pp.212-382, 1973.

F. Dimet and O. Talagrand, Variational algorithms for analysis and assimilation of meteorological observations: theoretical aspects, Tellus A, vol.38A, issue.2, pp.97-110, 1986.

M. Y. Li, An introduction to mathematical modeling of infectious diseases, Mathematics of Planet Earth, vol.2, 2018.

J. Lintusaari, M. U. Gutmann, S. Kaski, and J. Corander, On the Identifiability of Transmission Dynamic Models for Infectious Diseases, Genetics, vol.202, issue.3, pp.911-918, 2016.

L. Ljung, System identification : Theory for the user, 1999.

L. Ljung and T. Glad, On global identifiability for arbitrary model parametrizations, Automatica, vol.30, issue.2, pp.265-276, 1994.

P. Magal and G. Webb, The parameter identification problem for SIR epidemic models: identifying unreported cases, J. Math. Biol, vol.77, pp.1629-1648, 2018.
URL : https://hal.archives-ouvertes.fr/hal-02888106

M. Martcheva, An Introduction to Mathematical Epidemiology, Texts in Applied Mathematics, vol.61, 2015.

H. Mccallum, N. Barlow, and J. Hone, How should pathogen transmission be modelled?, Trends in Ecology & Evolution, vol.16, issue.6, pp.295-300, 2001.

N. Meshkat, M. Eisenberg, and J. J. Distefano, An algorithm for finding globally identifiable parameter combinations of nonlinear ODE models using Gröbner Bases, Mathematical Biosciences, vol.222, issue.2, pp.61-72, 2009.

N. Meshkat, Z. Rosen, and S. Sullivant, Algebraic tools for the analysis of state space models, The 50th Anniversary of Gröbner Bases, vol.77, pp.171-205

H. Miao, X. Xia, A. S. Perelson, and H. Wu, On identifiability of nonlinear ODE models and applications in viral dynamics, SIAM Rev, vol.53, pp.3-39, 2011.

J. Murray, Mathematical Biology I: An introduction, of Interdisciplinary Applied Mathematics, vol.17, 2002.

V. K. Nguyen, S. C. Binder, A. Boianelli, M. Meyer-hermann, and E. A. Hernandez-vargas, Ebola virus infection modeling and identifiability problems, Frontiers in Microbiology, vol.6, p.257, 2015.

F. Ollivier, Chapitre XII: Lui Et Eux: Étude Structurelle Du Psaume 78, Voyez de vos yeux, pp.175-236, 1993.

A. Perasso, B. Laroche, Y. Chitour, and S. Touzeau, Identifiability analysis of an epidemiological model in a structured population, Journal of Mathematical Analysis and Applications, vol.374, issue.1, pp.154-165, 2011.
URL : https://hal.archives-ouvertes.fr/hal-02824583

A. Raue, C. Kreutz, T. Maiwald, J. Bachmann, M. Schilling et al., Structural and practical identifiability analysis of partially observed dynamical models by exploiting the profile likelihood, Bioinformatics, vol.25, issue.15, pp.1923-1929, 2009.

J. F. Ritt, Differential algebra, 1966.

W. C. Roda, M. B. Varughese, D. Han, and M. Y. Li, Why is it difficult to accurately predict the COVID-19 epidemic?, Infectious Disease Modelling, vol.5, pp.271-281, 2020.

M. Saccomani, S. Audoly, G. Bellu, and L. D?angiò, Parameter Identifiability of Nonlinear Biological Systems, Positive Systems, vol.294, pp.87-93, 2004.

M. P. Saccomani, An Effective Automatic Procedure for Testing Parameter Identifiability of HIV/AIDS Models, Bulletin of Mathematical Biology, vol.73, issue.8, pp.1734-1753, 2010.

M. Pia-saccomani, S. Audoly, and L. D'angiò, Parameter identifiability of nonlinear systems: the role of initial conditions, Automatica, vol.39, issue.4, pp.619-632, 2003.

G. A. Seber and C. J. Wild, Nonlinear Regression, Nonlinear regression, Wiley Series in Probability and Mathematical Statistics: Probability and Mathematical Statistics, 1989.

A. Sedoglavic, A Probabilistic Algorithm to Test Local Algebraic Observability in Polynomial Time, Journal of Symbolic Computation, vol.33, issue.5, pp.735-755, 2002.
URL : https://hal.archives-ouvertes.fr/inria-00126995

E. D. Sontag, Systems, Texts in Applied Mathematics, pp.25-78, 1990.
URL : https://hal.archives-ouvertes.fr/hal-02692905

. Sontag, For Differential Equations with r Parameters, 2r+1 Experiments Are Enough for Identification, Journal of Nonlinear Science, vol.12, issue.6, pp.553-583, 2003.

E. D. Sontag and Y. Wang, I/O equations for nonlinear systems and observation spaces, [1991] Proceedings of the 30th IEEE Conference on Decision and Control, pp.720-725

O. Talagrand, On the mathematics of data assimilation, Tellus, vol.33, issue.4, pp.321-339, 1981.

A. Tarantola, Inverse Problem Theory and Methods for Model Parameter Estimation, Society for Industrial and Applied Mathematics, 2005.

E. T. Tunali and . Tzyh-jong-tarn, New results for identifiability of nonlinear systems, IEEE Transactions on Automatic Control, vol.32, issue.2, pp.146-154, 1987.

N. Tuncer, H. Gulbudak, V. L. Cannataro, and M. Martcheva, Structural and Practical Identifiability Issues of Immuno-Epidemiological Vector?Host Models with Application to Rift Valley Fever, Bulletin of Mathematical Biology, vol.78, issue.9, pp.1796-1827, 2016.

N. Tuncer and T. T. Le, Structural and practical identifiability analysis of outbreak models, Mathematical Biosciences, vol.299, pp.1-18, 2018.

N. Tuncer, M. Marctheva, B. Labarre, and S. Payoute, Structural and Practical Identifiability Analysis of Zika Epidemiological Models, Bulletin of Mathematical Biology, vol.80, issue.8, pp.2209-2241, 2018.

A. F. Villaverde, A. Barreiro, and A. Papachristodoulou, Structural Identifiability of Dynamic Systems Biology Models, PLOS Computational Biology, vol.12, issue.10, p.e1005153, 2016.

E. Walter and Y. Lecourtier, Global approaches to identifiability testing for linear and nonlinear state space models, Mathematics and Computers in Simulation, vol.24, issue.6, pp.472-482, 1982.

E. Walter and L. Pronzato, Identification de Modèles Paramétriquesà partir de Données Expérimentales, 1994.

E. Walter and L. Pronzato, From experimental data, Translated from the 1994 French original and revised by the authors, Communications and Control Engineering Series, 1997.

H. Wu, H. Zhu, H. Miao, and A. S. Perelson, Parameter Identifiability and Estimation of HIV/AIDS Dynamic Models, Bulletin of Mathematical Biology, vol.70, issue.3, pp.785-799, 2008.

X. Xia and C. H. Moog, Identifiability of nonlinear systems with application to HIV/AIDS models, IEEE Transactions on Automatic Control, vol.48, issue.2, pp.330-336, 2003.